# SDR IPXA2021081472732

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 24,489 hours, 15,230 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5711113020195
- Condition: Cracked
- Location: Frm 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300CENTER FUSELAGE RH BASE FRAME FITTING HAS CRACKED LOCATED FR44 AT AREA 1 BETWEEN STR 35 AND STR 36REPAIRED BASE FRAME FITTING FR44 RH SIDE PER EO A300-5310-46789-G APPENDIX-K
